# SDR UALA2011031401207

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,877 hours, 5,587 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Converter
- Part number: 757183F
- Part serial: 48
- Condition: Faulty
- Location: Backup Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH BACKUP GEN LIGHTS CAME ON SAME TIME.   RESET PER CHECKLIST.  ALL OK.  REPLACED BACKUP GEN CONVERTER PER MM.  GROUND CHECKS PASSED.
